# SDR 2005UALA00455

- Difficulty date: May 19, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 51,076 hours, 18,906 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL IS CORRODED BS 1360 TO 1380 RBL 26.  REMOVED CORROSION AND FABRICATED INTERCOSTAL RPR AND INSTALLED PER SRM 53-00-04 AND BAC DWG 146N5427
